Had a bit of Blogger's Block this past wee while ,.,.,.
My mind has been on other, much more important things ,,
My poor wee darlin' wuman has no' been hersel for the past few months.
It started with a cold that then went into her chest giving her a cough ,,, naw, mair like a bark !That went on and on and developed into a bad chest infection ,,,, needing multiple dozes of anti -biotics to shift it.
At the same time she got something else from one of our grandwe'ans ?,,, a bug ? ,.,. sickness, diarrheoa, horse sweats, freezing cold one minute, burning hot the next ,,, no appetite, squeamish at the mere mention of food ,.,.,. all in all, not a happy camper !
The Doc was working on all this ,,,
But now she confuses him ,.,. she's been slowly but surely developing this "tremor" in her hand, over the past year maybe ,,, so she asked the good ( but simple ) medic what he could do for this at the same time !!
** BELLS RINGING ** ** MISTAKE **
He did what all these battery produced Gp's do these days ,.,. he issued her with the standard prescription ,.,.,. these are your new "calm-you-down Diazapalm pills missus."
Mmmmmm, now for my money that's when her troubles really started !
This dope ( and I don't mean the Doc this time ! ) wreaks havoc with people's insides ,..,
For starters the side effects have to be read to be believed !
These things, given out by Docs to help their patients, reputedly can cause, wait for it ,,, sickness, diarrheoa, severe headaches, sweats, loss of appetite ,,, getting the picture here ?
They can give her all the stuff she had to begin with ,, and this to "cure" her tremor ???
They can also introduce a few new nasties of their own ,,, eg, forgetfulness, rages, mood swings extraordinaire !!
In other words ,, the bloody " cure" is actually worse than the original illness ever was !
So, this is Doctoring in the 21st century ?? Well, God save us from the so called NHS.
So you go back ,,, you explain the new symptoms are now worse,, I mean much worse, than the original complaint and ask what else he can do for you ??
Well nothing really missus, you're a "Shaker" and there's not a lot we can do about that other than dope you up to the eyeballs ( there are different pills but they all do the same thing !! ) and change your normally pleasant personality to that of an angry Zombie !!
But, now that the "Zombie pills" have proved to be a disaster ( surprise, surprise ,, do these things actually work for ANYONE ?? ) we'll now try taking some blood samples and check if you have any problems with your kidneys, thyroid, liver, blood count ,,, etc ,,,
Now forgive me trying to teach the medical profession how to sook eggs, but shouldn't this have been the first thing tried rather than the last ,,, doping patients into oblivion surely isn't the NHS's 1st option is it ??,,,
Or are doped patients just easier options for our "hard worked, 9 to 5, no weekends, £140K a year " GP's ??
Bloody old cynic ,.,. Moi ??? !!!
Anyway, welcome back my pill-less sweetheart ,.,.,.
Now let's you and I get you well again in spite of the Doc's best efforts ?
How about some home made Chicken Soup ??